MAUDE Adverse Event Report: MEDLINE INDUSTRIES MEDLINE; NEB,REUSEABLE CUP,T-CONN,MP,7'TUBING

MEDLINE INDUSTRIES MEDLINE; NEB,REUSEABLE CUP,T-CONN,MP,7'TUBING
Model Number HCS4482R
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/29/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complaint product was not returned for evaluation; however, the reporter provided photographic evidence.The submitted images do not depict the reported issue; therefore, the complaint could not be confirmed.The root cause could not be determined.A review of complaint history identified no similar complaints involving the same part number and failure mode within the preceding 24 months.No additional trends were identified; monitoring will continue for any emerging trends.The part number is obsolete, and the associated device history records (dhrs) have exceeded the five-year retention period and are no longer available.The product number was originally unknown; therefore, the initial report was submitted under report 3006606984-2026-00001.However, the product number has since been received, and this submission serves as the new report, including the investigation findings.All information related to this case will be captured under this record.A follow-up will not be submitted for report 3006606984-2026-00001.All information reasonably known as of 28 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint-(b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product is defective, caused, or contributed to a serious injury.
 
Event or Problem Description
It was reported that the meddelivery tubing repeatedly disconnected during treatment.No delay in therapy, harm, or injury was reported as a result of this event.

Brand Name
MEDLINE
Common Device Name
NEB,REUSEABLE CUP,T-CONN,MP,7'TUBING
Manufacturer (Section D)
MEDLINE INDUSTRIES
3 three lakes dr
northfield IL 60093
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V
cerrada via de la produccion
no. 85 parque indust. mexicali
mexicali, baja california 21397
MX   21397
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key25325782
Report Number1314417-2026-00034
Device Sequence Number9806257
Product Code CAF
UDI-Device Identifier10080196418329
UDI-Public(01)10080196418329(10)082015N21
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K070948
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHCS4482R
Device Catalogue NumberHCS4482R
Device Lot Number082015N21
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown